An inventory model with finite‐range stochastic lead times
Georghios P. Sphicas and
Farrokh Nasri
Naval Research Logistics Quarterly, 1984, vol. 31, issue 4, 609-616
Abstract:
This article considers an inventory model with constant demand and stochastic lead times distributed over a finite range. A generalization of the EOQ formula with backorders is derived and ranges for the decision variables are obtained. The results are illustrated with the case of uniformly distributed lead time.
Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
https://doi.org/10.1002/nav.3800310410
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:31:y:1984:i:4:p:609-616
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().